What happens if you accidentally take a double dose of Lipitor, 160mgm?

Question is Closed Report Mark as Favorite

Answers (1)

19 May 2010

There is no specific treatment for LIPITOR overdosage. In the event of an overdose, the patient should be treated symptomatically, and supportive measures instituted as required. Due to extensive drug binding to plasma proteins, hemodialysis is not expected to significantly enhance LIPITOR clearance. Hope this helps for more read: http://www.drugs.com/lipitor.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My friends little sister about 80-85lbs age 9 is prescribed a 0.2mg tab before bed. she has?

... accidentally been given a double dose of this medication witch is 0.4mg dose of this medication before her bedtime. what are the side effects of ...

2 answers 11 Jul 2010

Hi. My husband accidentally took a double dose of Vasotec. Should he be worried?

He takes the 2.5 mg pills. He's worried he might have overdosed. Is there anything for him to worry about?

2 answers 5 Feb 2011

Lipitor - I'm angry! Been taking this stupid drug 40mg for 2 years. Been exhausted, back tingles on?

... occasion, have hard time forming a sentence, neck hurts constantly, get headaches for days. Now I think it is lipitor. What do I do now? Believe ...

2 answers 3 Apr 2012

Norvasc - What happens if I accidentally take a double daily dose (two pills versus one)?

I accidentally took a second dose of my Norvasac (once a day). Should I be concerned at all? I have never done this before. It was about 4 hours ...

2 answers 1 Aug 2013

Hydralazine/Hydrochlorothiazide - I accidentally took a double dose of hydralazine HCL and my?

I am on 150 mg per day took double dose by accident... fingers started tingling, my finge3r tips and palms turned red and my hand ached. ankles ...

1 answer 13 Mar 2014